# SDR 97ZZZX4183

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa F117PW100
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 1B3506
- Condition: Cracked
- Location: Hpc Module
- Part time: 857 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR EGT LIMITATION.  DISASSEMBLY INSPECTION DETECTED CRACKED BLADE SLOTS ON DISK (6TH STAGE). DISK REMOVED FROM ROTOR AND FORWARDED TO PRATT & WHITNEY ENGINEERING IN THE BLADED CONDITION.  CYCLES:  2,127.
